Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Today is the month 6 for me on tane, 20mg for 3 months, 10mg for 3 months. I did not have a persistent taking on pills for the last few days before this week, partly is because letting own self on getting used not to rely on tane anymore, partly is because of the time limit given by doctor for only just 5 months, i went to see doctor again because after i had stopped taking it, it comes back, persistent whiteheads per day...it reallly frigging me off!

Actually i do feel that 20 or 10mg is VERY low for me because i weighed around 65kg. Yet doctor still giving me tis sort of dosage partly is due to my condition on acne.(He said mild to moderate condition, yet i feel moderate to severe condition)

These few days after school, i logged on and c whether anyone having tis sort of story like me, yet i found nothing. I m oso looking on whether any people really do not have any relapse after accutane, yet i oso found ntg! Some famous tane users such as Lara oso did have relapse! I keep trying to convince myself that maybe people who doesnt have relapse did not log in or post anything in tis site anymore. I don't want accutane to be something tat oni makes acne sufferer to breath for jus a moment, i want permanent SOLUTION!!!

Attention: for people who is viewing my log and he/she was a tane user and do not get relapse for few years, plz reply and share ur story!!! (maybe its not a matter for u, but its a big matter for us!!!)

Share this post


Link to post
Share on other sites

Moved to Accutane posts as this does not appear to be a log and asks questions about other user's experiences with isotretinoin.

Please realize that a lot of people leave the boards and do not return when they've finished an isotretinoin course. I was clear for 7-8 years after taking Accutane.

Share this post


Link to post
Share on other sites
Moved to Accutane posts as this does not appear to be a log and asks questions about other user's experiences with isotretinoin.

Please realize that a lot of people leave the boards and do not return when they've finished an isotretinoin course. I was clear for 7-8 years after taking Accutane.

thx for ur reply!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×